Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 2, Pages 193-220

Littlewood-Paley characterization for Campanato spaces

University Mohamed Ben Abdellah, FST Fez, Department of mathematics, BP 2202, Route Immouzer, Fez, Morocco

Received 1 July 2005

Academic Editor: Hans Triebel

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Littlewood-Paley characterization for the local approximation Campanato spaces Lpα is well known in the cases α0 and α=np. We give in this paper a characterization of such a type for L2α spaces (and for Morrey-Campanato spaces L2,λ) for any αn2. These spaces contain as spacial cases the well known spaces BMO of John and Nirenberg and its local version bmo.